Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 50, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this severe thunderstorm warning at Apr 1, 2012, 10:04 PM CDT for Maverick County, Texas. It was in force for 41 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 1, 2012, 10:04 PM CDT (03:04 UTC)
- Expired
- Apr 1, 2012, 10:45 PM CDT
- In force
- 41 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
County Maverick County, TX
The radar
The Laughlin AFB radar (KDFX), 93 km from the middle of the area, began a volume at 03:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 1, 10:15 PM CDT | HAIL 0.5 | 2 N El Indio, TX | 1 2 INCH SIZE HAIL AND 1 2 INCH OF RAINFALL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Del Rio, TX (KDRT), launched 00:00Z, 3.1 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2552 J/kg
- Mixed-layer CIN
- -31 J/kg
- Mixed-layer LCL
- 2272 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- 6 m²/s²
- 0-3 km storm-relative helicity
- 117 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
483
WUUS54 KEWX 020304
SVREWX
TXC323-020345-
/O.NEW.KEWX.SV.W.0050.120402T0304Z-120402T0345Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1004 PM CDT SUN APR 1 2012
THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MAVERICK COUNTY...
* UNTIL 1045 PM CDT.
* AT 1003 PM CDT...NWS RADAR SHOWED AN AREA OF SEVERE THUNDERSTORMS
CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN
EXCESS OF 60 MPH...FROM SOUTH TO SOUTHEAST OF ROSITA SOUTH TO
NEAR EL INDIO...MOVING SOUTHEAST AT 30 MPH.
* SOME LOCATIONS IN THE WARNING INCLUDE AREAS SOUTH TO SOUTHEAST OF
ROSITA SOUTH AND EL INDIO.
LAT...LON 2825 10029 2831 10030 2838 10036 2844 10035
2847 10038 2849 10037 2853 10042 2858 10041
2862 10046 2873 10012 2820 10012
TIME...MOT...LOC 0259Z 233DEG 13KT 2850 10037
$$1 follow-up statement
599
WWUS54 KEWX 020348
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
1048 PM CDT SUN APR 1 2012
TXC323-020356-
/O.EXP.KEWX.SV.W.0050.000000T0000Z-120402T0345Z/
MAVERICK TX-
1048 PM CDT SUN APR 1 2012
...THE SEVERE THUNDERSTORM WARNING FOR MAVERICK COUNTY HAS EXPIRED...
THE SEVERE THUNDERSTORM WARNING FOR MAVERICK COUNTY HAS EXPIRED.
THE STRONG TO SEVERE THUNDERSTORMS OVER THE SOUTHERN PART OF
MAVERICK COUNTY HAVE CONTINUED TO WEAKEN...AND THIS TREND IS
EXPECTED TO CONTINUE FOR THE NEXT FEW HOURS. THESE STORMS
HAVE FALLEN BELOW SEVERE STORM CRITERIA.
LAT...LON 2825 10029 2831 10030 2838 10036 2844 10035
2847 10038 2849 10037 2853 10042 2858 10041
2862 10046 2873 10012 2820 10012
TIME...MOT...LOC 0304Z 233DEG 13KT 2851 10035
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 1, 9:06 PM CDT, 58 minutes earlier.
Area forecast discussion, Apr 1, 9:06 PM CDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 906 PM CDT SUN APR 1 2012 .UPDATE... RAISED POPS THROUGH 06Z OUT WEST. && .DISCUSSION... STORMS WHICH ORIGINATED EARLIER THIS AFTERNOON ACROSS THE SERRANIAS DEL BURRO HAVE MADE GOOD EASTWARD PROGRESSION OVER THE LAST FEW HOURS INTO THE RIO GRANDE PLAINS. THE STRONGEST THUNDERSTORMS IN THIS COMPLEX HAVE PRODUCED SMALL HAIL (PEA TO NEAR HALF-INCH)...AND COULD SEE ANOTHER FEW ROUNDS OF HAIL (POSSIBLY REACHING SEVERE LEVELS) THIS EVENING AS THE STORMS PULSE. LATEST RUC ANALYSIS SUGGEST THAT THESE STORMS WILL CONTINUE TO PUSH EASTWARD THROUGH THE NEXT FEW HOURS BEFORE DISSIPATING. HOWEVER...MODELS TYPICALLY HAVE A HARD TIME WITH MESOSCALE CONVECTIVE SYSTEMS COMING OFF OF THE MEXICAN MOUNTAINS AS FAR AS INTENSITY AND LONGEVITY...SO ADDITIONAL UPDATES MAY BE NEEDED. && .PREV DISCUSSION... /ISSUED 704 PM CDT SUN APR 1 2012/ DISCUSSION... SEE UPDATED AVIATION DISCUSSION FOR 00Z TAFS. AVIATION... THE PRESSURE GRADIENT WILL BE INCREASING TONIGHT THROUGH MONDAY ACROSS SOUTH CENTRAL TEXAS...AS SFC LOW PRESSURE CONTINUES TO INCREASE OVER WEST TEXAS. THIS WILL SET UP A STRONGER LOW LEVEL JET TONIGHT...AND CAUSE INCREASING LOW CLOUDINESS TONIGHT. FOR THIS EVENING 5 THSD TO 10 THSD SCT IS EXPECTED...WITH SCT CLOUDS INCREASING AT OR ABOVE 25 THSD FT. ISOLATED SHRA AND TSRA ARE POSSIBLE VCNTY OF KDRT THRU 04Z. LATER TONIGHT...CIGS WILL FORM AROUND 1 THSD TO 2 THSD FT FROM KAUS TO KSAT AROUND OR AFTER 04Z AND VCNTY OF KDRT AROUND OR AFTER 09Z TONIGHT. CIGS OF 500 TO 900 FT OVC ARE POSSIBLE VCNTY OF KAUS TO KSAT FROM 07Z TO 16Z MONDAY. CIGS WILL BECOME 1 THSD TO 2 THSD BKN TO OVC AFTER 16Z MONDAY...AND THEN INCREASE TO CIGS 3 THSD TO 5 THSD BKN AFTER 19Z MONDAY AFTERNOON. SOUTH AND SOUTHEAST WINDS NEAR 10 KNOTS WILL PICKUP TO 15 TO 20 KNOTS MONDAY...IN ADVANCE OF A STORM SYSTEM...THAT WILL BRING INCREASING CHANCES OF SHOWERS OR THUNDERSTORMS TO THE SOUTH CENTRAL TEXAS TAF SITES ON MONDAY NIGHT THROUGH TUESDAY. THIS STORM SYSTEM IS FORECAST TO MOVE TO THE TEXAS PANHANDLE AND WESTERN OK TUESDAY...AND THEN MOVE EAST LATE TUESDAY THROUGH WEDNESDAY. AS THE LOW TRACKS EAST...NORTH OF SOUTH CENTRAL TEXAS TUESDAY NIGHT AND WEDNESDAY...SCATTERED WRAP AROUND CLOUDS COULD IMPACT THE SOUTH CENTRAL TEXAS TAF SITES...AS MORE PREVAILING WEST TO NORTHWEST SFC WINDS DEVELOP...IN A PATTERN SIMILAR TO THE WEATHER IN MARCH. PREV DISCUSSION... /ISSUED 622 PM CDT SUN APR 1 2012/ DISCUSSION... SEE AVIATION FOR 00Z TAFS. AVIATION... THE PRESSURE GRADIENT WILL BE INCREASING TONIGHT THROUGH MONDAY ACROSS SOUTH CENTRAL TEXAS...AS THE SFC LOW PRESSURE CONTINUES TO INCREASE OVER WEST TEXAS. THIS WILL SET UP A STRONGER LOW LEVEL JET TONIGHT...AND CAUSE INCREASING LOW CLOUDINESS. CIGS WILL FORM AROUND 1 THSD TO 2 THSD FT FROM KAUS TO KSAT AROUND OR AFTER 04Z AND VCNTY OF KDRT AROUND OR AFTER 09Z TONIGHT. CIGS OF 500 TO 900 FT OVC ARE POSSIBLE VCNTY OF KAUS TO KSAT FROM 07Z TO 16Z MONDAY. CIGS WILL BECOME 1 THSD TO 2 THSD BKN TO OVC AFTER 16Z MONDAY...AND THEN INCREASE TO CIGS 3 THSD TO 5 THSD BKN AFTER 19Z MONDAY AFTERNOON. SOUTH AND SOUTHEAST WINDS NEAR 10 KNOTS WILL PICKUP TO 15 TO 20 KNOTS MONDAY...IN ADVANCE OF A STORM SYSTEM...THAT WILL BRING INCREASING CHANCES OF SHOWERS OR THUNDERSTORMS TO THE SOUTH CENTRAL TEXAS TAF SITES ON MONDAY NIGHT THROUGH TUESDAY. THIS STORM SYSTEM IS FORECAST TO MOVE TO THE TEXAS PANHANDLE AND WESTERN OK TUESDAY...AND THEN MOVE EAST LATE TUESDAY THROUGH WEDNESDAY. AS THE LOW TRACKS EAST... NORTH OF SOUTH CENTRAL TEXAS TUESDAY NIGHT AND WEDNESDAY... SCATTERED WRAP AROUND CLOUDS COULD IMPACT THE SOUTH CENTRAL TEXAS TAF SITES...AS MORE PREVAILING WEST TO NORTHWEST SFC WINDS DEVELOP...IN A PATTERN SIMILAR TO THE WEATHER IN MARCH. PREV DISCUSSION... /ISSUED 339 PM CDT SUN APR 1 2012/ DISCUSSION... WEAK PAIR OF SHORTWAVES WILL MAKE FOR A SLIGHT CHANCE OF THUNDERSTORMS TONIGHT INTO MONDAY...BUT LIMITED SURFACE FOCUS WILL MAKE IT DIFFICULT TO HIGHLIGHT AREAS OF CONVECTION INITIATION. ONE LIKELY AREA OVER THE BURRO MOUNTAINS HAS ALREADY YIELDED CONVECTION...BUT MODEL FORECAST WINDS SHOW STORM MOTIONS THAT WILL TAKE A LONG TIME TO REACH THE RIO GRANDE. ISOLATED POPS ARE POSTED ALONG THE RIO GRANDE WITH A FEW SHOWERS FORMING BENEATH THE CAP POSSIBLE OVER EASTERN COUNTIES LATE TONIGHT. DEEPENING LOW LEVEL MOISTURE SHOULD PROMOTE HIGHER RAIN AND THUNDERSTORM POTENTIAL DURING THE DAY MONDAY AS A LARGE UPPER LOW DRAWS CLOSER. THE APPROACHING LOW PRESSURE FROM THE WEST WILL BRING A SEVERE WEATHER POTENTIAL...BUT SOME UNCERTAINTIES ON TIMING AND LOCATION DUE TO MODELS SHOWING A SLOWING AND WOBBLING TREND. RECENT MODEL TRENDS SHOW A SLIGHTLY MORE NORTHWARD TRACK WHEN THE LOW FINALLY CROSSES TX LATE TUESDAY INTO WEDNESDAY. THIS GIVES SOUTH CENTRAL TEXAS BOTH THE POTENTIAL FOR A SEVERE WEATHER EVENT MONDAY NIGHT INTO TUESDAY AND ALSO A POTENTIAL TO BE DRY-SLOTTED...OF WHICH EITHER SCENARIO COULD BE ENHANCED BY A SUBTLE WOBBLE. WILL STICK WITH GENERIC SEVERE THREATS FOR NOW WITH BEST CHANCE OVER THE NW HALF LATE MONDAY NIGHT/EARLY TUESDAY MORNING. IF THE DRY SLOT DOES NOT SCRAPE AWAY TOO MUCH MOISTURE...A SEVERE AND POTENTIAL HEAVY RAIN EVENT COULD DEVELOP DURING THE DAY TUESDAY BEFORE THE PACIFIC FRONT PUSHES THROUGH THE I-35 CORRIDOR LATE IN THE DAY. BASED ON A SPLIT OF MODEL SOLUTIONS WILL ADD A BIT MORE COLD AND DRY AIR THAN IS SUGGESTED BY THE GFS SOLUTION WHICH MINIMIZES THE COLD FRONT AND RETURNS MOISTURE QUICKLY BY THURSDAY. WILL PUSH THE MOISTURE RETURN BACK TO FRIDAY TO ENABLE MORE SEASONAL TEMPS THURSDAY AND FRIDAY. WILL ALSO LIMIT POPS FOR THE NEXT WEATHER SYSTEM TO IMPACT THE AREA SATURDAY AND NEXT SUNDAY DUE TO THE MORE GRADUAL MOISTURE RETURN AND THE PRESENCE OF AN UPPER RIDGE OVER TX. FIRE WEATHER... A GOOD CHANCE OF WETTING RAINS COMBINED WITH NEAR OF ABOVE NORMAL RAINFALL OVER WESTERN COUNTIES THE PAST 30 DAYS SHOULD LIMIT FIRE SPREAD POTENTIAL...AS MOST AREAS HAVE NOTED A GOOD GREEN-UP OVER SOUTH CENTRAL TEXAS. THUS WILL ANTICIPATE ONLY AN ELEVATED FIRE WEATHER DAY DESPITE STRONG WEST WINDS AND CRITICAL RH VALUES NEAR THE RIO GRANDE ON TUESDAY. WILL NEED TO LOOK AT THIS AREA IN MORE DETAIL IN LATER PACKAGES IF FUTURE MODEL RUNS DECREASE THE RAIN POTENTIAL FOR THE WESTERN COUNTIES. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 69 84 67 77 60 / 10 20 40 50 20 AUSTIN BERGSTROM INTL AIRPORT 68 84 66 78 60 / 10 20 40 50 20 NEW BRAUNFELS MUNI AIRPORT 66 84 67 80 59 / 10 20 40 50 20 BURNET MUNI AIRPORT 66 83 65 77 57 / 10 20 40 50 20 DEL RIO INTL AIRPORT 67 93 64 86 58 / 10 20 40 20 - GEORGETOWN MUNI AIRPORT 66 81 65 76 58 / 10 20 40 50 20 HONDO MUNI AIRPORT 67 86 66 79 56 / 10 20 40 40 10 SAN MARCOS MUNI AIRPORT 67 84 67 79 60 / 10 20 40 50 20 LA GRANGE - FAYETTE REGIONAL 69 83 70 80 65 / 10 20 40 50 30 SAN ANTONIO INTL AIRPORT 69 84 68 79 58 / 10 20 40 40 10 STINSON MUNI AIRPORT 68 85 68 80 60 / 10 20 40 40 10 && .EWX WATCHES/WARNINGS/ADVISORIES... NONE. && MESOSCALE/AVIATION...08 SYNOPTIC/GRIDS...25 PUBLIC SERVICE/DATA COLLECTION...30
Hazardous weather outlook, Apr 1, 3:15 PM CDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 315 PM CDT SUN APR 1 2012 TXZ171>173-183>194-202>209-217>225-228-022015- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 315 PM CDT SUN APR 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY... AN APPROACHING UPPER LEVEL SYSTEM WILL BRING THE CHANCE FOR STRONG TO SEVERE STORMS MONDAY EVENING INTO TUESDAY. THE MAIN THREAT AREA WILL BE ALONG AND WEST OF A BURNET TO HONDO TO EAGLE PASS LINE FROM 9 PM MONDAY TO 5 AM TUESDAY. MAIN SEVERE THREATS WILL BE HAIL LARGER THAN AN INCH...WIND GUSTS IN EXCESS OF 60 MPH...AND LOCALLY HEAVY RAINFALL IN EXCESS OF 1 INCH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Apr 1, 7:17 PM CDT, 2 hours 47 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 717 PM CDT SUN APR 1 2012 TXZ183-202-217-020115- KINNEY-MAVERICK-VAL VERDE- 717 PM CDT SUN APR 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MAVERICK...SOUTHERN VAL VERDE AND WESTERN KINNEY COUNTIES UNTIL 815 PM CDT... AT 715 PM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED AN AREA OF SHOWERS AND THUNDERSTORMS FROM LAKE AMISTAD TO WEST AND SOUTHWEST OF DEL RIO...MOVING EAST AT 30 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE SHOWERS AND THUNDERSTORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. HAIL NEAR ONE HALF OF AN INCH IS ALSO POSSIBLE IN OR NEAR THE STRONGER THUNDERSTORMS. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... DEL RIO... LAUGHLIN AFB... AMANDA... STANDART... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING.
Special weather statement, Apr 1, 8:29 PM CDT, 1 hour 35 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 829 PM CDT SUN APR 1 2012 TXZ202-217-020230- KINNEY-MAVERICK- 829 PM CDT SUN APR 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR MAVERICK AND SOUTHERN KINNEY COUNTIES UNTIL 930 PM CDT... AT 820 PM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED AN AREA OF SHOWERS AND THUNDERSTORMS FROM SOUTHWEST OF BRACKETTVILLE...IN KINNEY COUNTY...TO NORMANDY AND QUEMADO...IN NORTHWEST MAVERICK COUNTY...MOVING TO THE EAST AT 30 MPH. WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE SHOWERS AND THUNDERSTORMS...ALONG WITH FREQUENT DANGEROUS LIGHTNING. HAIL UP TO ONE-HALF INCH IN DIAMETER IS POSSIBLE IN OR NEAR THE STRONGER THUNDERSTORMS. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... QUEMADO... SPOFFORD... BRACKETTVILLE... NORMANDY... EAGLE PASS... EL INDIO... IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING.
Local storm report, Apr 1, 8:43 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
843 PM CDT SUN APR 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM HAIL QUEMADO 28.95N 100.63W
04/01/2012 E0.50 INCH MAVERICK TX TRAINED SPOTTER
PEA TO VERY NEAR 0.50 INCH HAIL FELL... LASTING ABOUT
10 MINUTES
&&
EVENT NUMBER EWX1200212
SBSLocal storm report, Apr 1, 9:19 PM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
919 PM CDT SUN APR 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0910 PM HAIL EAGLE PASS 28.71N 100.49W
04/01/2012 E1.00 INCH MAVERICK TX PUBLIC
REPORTED IN THE ELM CREEK AREA JUST NORTH OF EAGLE PASS
&&
EVENT NUMBER EWX1200213
SBSSpecial weather statement, Apr 1, 9:22 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 922 PM CDT SUN APR 1 2012 TXZ202-203-020315- KINNEY-UVALDE- 922 PM CDT SUN APR 1 2012 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN UVALDE AND SOUTHEASTERN KINNEY COUNTIES UNTIL 1015 PM CDT... AT 918 PM CDT...NATIONAL WEATHER SERVICE RADAR SHOWED AN AREA OF STRONG THUNDERSTORMS FROM BRACKETTVILLE TO EAST OF SPOFFORD... MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE THUNDERSTORMS. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... BRACKETTVILLE... TURKEY MOUNTAIN... ANACACHO... CLINE... DABNEY...
Local storm report, Apr 1, 9:23 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
923 PM CDT SUN APR 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0915 PM HAIL EAGLE PASS 28.71N 100.49W
04/01/2012 E1.00 INCH MAVERICK TX PUBLIC
&&
EVENT NUMBER EWX1200214
SBSThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 1, 9:06 PM CDT | Severe Thunderstorm Warning | EWX | Maverick | 54 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.